# SDR TWRA9644

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28 ABC EVAC LIGHT INOP.  MAINTENANCE FOUND BROKEN WIRE, REPAIRED WIRE.  OPS CHECK OK MM 33-51-00.  (M)
